# SDR ASAA2019091430708

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,073 hours, 13,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED LIGHT OVERWING EMERGENCY LIGHT POWER SUPPLY S/N 39707, OPS CHECK GOOD IAW AMM 33-51-06-960-806.
